# SDR CA991209039

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6122 · Propeller Governor
- Part: Control Shaft
- Part number: B3124
- Condition: Cracked
- Location: Prop Governor
- Component: Hartzl, E52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION NDT PROCESS REVEALED A CRACK IN THE CONTROL SHAFT.
